MAUDE Adverse Event Report: CHOICESPINE, LLC CHOICESPINE TIGERSHARK M, MODULAR INTERBODY SYSTEM; TIGERSHARK M, STERILE, SPACER,32LX5H

CHOICESPINE, LLC CHOICESPINE TIGERSHARK M, MODULAR INTERBODY SYSTEM; TIGERSHARK M, STERILE, SPACER,32LX5H
Model Number S-PT50-A3205
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After analyzing the returned spacer and endplate, signs of deformation were observed on the cam component which confirmed that the cam experienced unintentional interference with the endplate.
 
Event or Problem Description
Dr.Performed an l4 to s1 posterior decompression and fusion with tlif l4/l5 using the tsm implants on (b)(6) 2024.On (b)(6) 2025, i received x-rays and a notification of his intent to revise the patient due to posterior migration of the s-pt50-a3205 (32x5mm) spacer.On (b)(6) 2025, dr.Performed the revision surgery.He made his incision and exposed the posterior aspect of the tsm spacer.He first attempted to mallet it anteriorly.The spacer did not move with respect to the tsm endplates.He then used the tsm spacer removal instrument with the slap hammer.After several attempts, he was able to remove the tsm spacer from the tsm endplates and from the patient.He was then able to use a pituitary to grab the tsm endplates and remove them.He implanted a 32mm (length) x 11mm (width) x 14mm (height), 6-degree tigershark straight cage in the disc space where the tsm implants were removed.He compressed on the cage using the pedicle screws.
 
Event or Problem Description
Dr.Performed an l4 to s1 posterior decompression and fusion with tlif l4/l5 using the tsm implants on (b)(6) 2024.On (b)(6) 2025, i received x-rays and a notification of his intent to revise the patient due to posterior migration of the s-pt50-a3205 (32x5mm) spacer.On (b)(6) 2025, dr.(b)(6) performed the revision surgery.He made his incision and exposed the posterior aspect of the tsm spacer.He first attempted to mallet it anteriorly.The spacer did not move with respect to the tsm endplates.He then used the tsm spacer removal instrument with the slap hammer.After several attempts, he was able to remove the tsm spacer from the tsm endplates and from the patient.He was then able to use a pituitary to grab the tsm endplates and remove them.He implanted a 32mm (length) x 11mm (width) x 14mm (height), 6-degree tigershark straight cage in the disc space where the tsm implants were removed.He compressed on the cage using the pedicle screws.

Brand Name
CHOICESPINE TIGERSHARK M, MODULAR INTERBODY SYSTEM
Common Device Name
TIGERSHARK M, STERILE, SPACER,32LX5H
Manufacturer (Section D)
CHOICESPINE, LLC
400 erin drive
knoxville TN 37919
Manufacturer (Section G)
CHOICESPINE, LLC
400 erin drive
knoxville TN 37919
Manufacturer Contact
tracy huling
400 erin drive
knoxville, TN 37919
8652433967
MDR Report Key21830011
Report Number3005819474-2025-00002
Device Sequence Number9301019
Product Code MAX
UDI-Device Identifier00840996188968
UDI-Public00840996188968
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K220953
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS-PT50-A3205
Device Lot Number10492-18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date04/11/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale